Alert archive / Pennsylvania / Flash Flood Warnings in 2018
Flash Flood Warning 28, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 20, 2018, 7:52 PM EDT for Allegheny County, Washington County, Pennsylvania. It was in force for 6 hr. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2018, 7:52 PM EDT (23:52 UTC)
- Expired
- Jun 21, 2018, 1:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Washington County, PA
The radar
The Pittsburgh radar (KPBZ), 41 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:00 PM EDT | FLASH FLOOD | 1 Ne Heidelberg, PA | 1000 BLOCK WASHINGTON AVENUE - SIX VEHICLES STUCK IN RISING FLOOD WATERS. |
| Jun 20, 8:10 PM EDT | FLASH FLOOD | 1 Wsw Rankin, PA | 8TH AVENUE AT WATERFRONT DRIVE IS CLOSED DUE TO FLOODING. |
| Jun 20, 8:30 PM EDT | FLASH FLOOD | 1 Nnw Dormont, PA | 3000 BLOCK OF BANKSVILLE ROAD - MULTIPLE REPORTS OF ROADWAY FLOODING WITH VEHICLES STUCK. |
| Jun 20, 8:30 PM EDT | FLASH FLOOD | 1 Se Baldwin, PA | 2400 BLOCK OF LEBANON CHURCH ROAD - VEHICLE STUCK IN FLOOD WATERS. |
| Jun 20, 8:30 PM EDT | FLASH FLOOD | 1 Ssw Castle Shannon, PA | LIBRARY ROAD AT VALLEY DRIVE IS CLOSED DUE TO FLOODING. |
| Jun 20, 8:35 PM EDT | FLASH FLOOD | 1 Nne Castle Shannon, PA | 800 BLOCK OF MCNEILLY ROAD IS FLOODED. |
| Jun 20, 8:40 PM EDT | FLASH FLOOD | 1 S Bethel Park, PA | GLENDALE DRIVE AT LOGAN ROAD IS FLOODING. |
| Jun 20, 8:40 PM EDT | FLASH FLOOD | 1 Ssw Bethel Park, PA | ONEILL DRIVE AT LOGAN ROAD IS IMPASSABLE DUE TO FLOODING. |
| Jun 20, 8:50 PM EDT | FLASH FLOOD | 1 Sse Upper Saint Clair, PA | JOHNSTON ROAD AT SOUTH PARK ROAD - TWO VEHICLES STUCK IN WATER. |
| Jun 20, 9:00 PM EDT | FLASH FLOOD | 1 Se Hickory, PA | MULTIPLE ROADS FLOODED AROUND MT. PLEASANT. |
| Jun 20, 9:00 PM EDT | FLASH FLOOD | 2 E West Middletown, PA | MULTIPLE ROADS IN HOPEWELL TWP FLOODED. |
| Jun 20, 9:00 PM EDT | FLASH FLOOD | Dormont, PA | FLOODING ON TOLMA AVE. CARS HALF WAY SUBMERGED. PICTURE VIA MEDIA. |
| Jun 20, 9:00 PM EDT | FLASH FLOOD | Mcmurray, PA | MULTIPLE ROADS IN PETERS TWP FLOODED. |
| Jun 20, 9:06 PM EDT | FLASH FLOOD | 2 Wsw Bethel Park, PA | DASHWOOD DRIVE AT CLIFTON ROAD IS FLOODING AND VEHICLE STUCK IN WATER. |
| Jun 20, 9:15 PM EDT | FLASH FLOOD | Upper Saint Clair, PA | *** 1 FATAL *** A FEMALE BECAME TRAPPED IN HER CAR ON MCLAUGHLIN RUN ROAD. SHE GOT OUT AND ATTEMPTED TO WALK HOME, BUT WAS SWEPT AWAY BY THE FLOOD WATERS OF MCLAUGHLIN RUN AND CARRIED ABOUT TWO MILES DOWNSTREAM. |
| Jun 20, 9:29 PM EDT | FLASH FLOOD | 1 N Upper Saint Clair, PA | CREEK OVERFLOWING NEAR MCMCMILLIAN ROAD AND MCLAUGHLIN ROAD. |
| Jun 20, 9:30 PM EDT | FLASH FLOOD | 2 W South Park Townshi, PA | TROLLEY STOP INN PARKING LOT FULL OF WATER, CARS SUBMERGED HALF WAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659
WGUS51 KPBZ 202352
FFWPBZ
PAC003-125-210245-
/O.NEW.KPBZ.FF.W.0028.180620T2352Z-180621T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
752 PM EDT WED JUN 20 2018
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Central Washington County in southwestern Pennsylvania...
Southern Allegheny County in southwestern Pennsylvania...
* Until 1045 PM EDT.
* At 752 PM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 1 inch.
ADDITIONAL RAINFALL...1 to 2 inches.
* Some locations that may experience flooding include...
Pittsburgh... Mount Lebanon...
Bethel Park... Monroeville...
McMurray... McKeesport...
Washington... Canonsburg...
Avella... Gastonville...
West Mifflin... Baldwin...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 1 and 35.
Pennsylvania Turnpike near mile marker 58.
Interstate 79 in Pennsylvania between mile markers 22 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4040 7973 4039 7977 4031 7979 4029 7978
4028 7980 4026 7979 4024 7981 4023 7979
4020 7987 4018 7985 4016 7986 4016 7990
4013 7988 4010 8051 4037 8052 4043 7970
$$4 follow-up statements
280
WGUS71 KPBZ 210125
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
925 PM EDT WED JUN 20 2018
PAC003-125-210245-
/O.CON.KPBZ.FF.W.0028.000000T0000Z-180621T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-
925 PM EDT WED JUN 20 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
CENTRAL WASHINGTON AND SOUTHERN ALLEGHENY COUNTIES...
At 924 PM EDT, radar indicated rainfall rates in the warned area
were diminishing; however, runoff will continue for several hours.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 1/4 inch.
Some locations that may experience flooding include...
Pittsburgh... Mount Lebanon...
Bethel Park... Monroeville...
McMurray... McKeesport...
Washington... Canonsburg...
Avella... Gastonville...
West Mifflin... Baldwin...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 1 and 35.
Pennsylvania Turnpike near mile marker 58.
Interstate 79 in Pennsylvania between mile markers 22 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to the NWS
Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4040 7973 4039 7977 4031 7979 4029 7978
4028 7980 4026 7979 4024 7981 4023 7979
4020 7987 4018 7985 4016 7986 4016 7990
4013 7988 4010 8051 4037 8052 4043 7970
$$141
WGUS51 KPBZ 210226
FFWPBZ
PAC003-125-210545-
/O.EXT.KPBZ.FF.W.0028.000000T0000Z-180621T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1026 PM EDT WED JUN 20 2018
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Central Washington County in southwestern Pennsylvania...
Southern Allegheny County in southwestern Pennsylvania...
* Until 145 AM EDT.
* At 1024 PM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... Up to 2.5 inches.
ADDITIONAL RAINFALL...Up to 1/2 inch.
* Some locations that may experience flooding include...
Pittsburgh... Mount Lebanon...
Bethel Park... Monroeville...
McMurray... McKeesport...
Washington... Canonsburg...
Avella... Gastonville...
West Mifflin... Baldwin...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 1 and 35.
Pennsylvania Turnpike near mile marker 58.
Interstate 79 in Pennsylvania between mile markers 22 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4040 7973 4039 7977 4031 7979 4029 7978
4028 7980 4026 7979 4024 7981 4023 7979
4020 7987 4018 7985 4016 7986 4016 7990
4013 7988 4010 8051 4037 8052 4043 7970
$$
07349
WGUS71 KPBZ 210415
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
1215 AM EDT THU JUN 21 2018
PAC003-125-210545-
/O.CON.KPBZ.FF.W.0028.000000T0000Z-180621T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-
1215 AM EDT THU JUN 21 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
CENTRAL WASHINGTON AND SOUTHERN ALLEGHENY COUNTIES...
At 1214 AM EDT, radar indicated heavy rain had exited the warned
area. However, runoff from the recent heavy rain should continue to
result in flooding early this morning.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 3 inches.
ADDITIONAL RAINFALL...None.
Some locations that may experience flooding include...
Pittsburgh... Mount Lebanon...
Bethel Park... Monroeville...
McMurray... McKeesport...
Washington... Canonsburg...
Avella... Gastonville...
West Mifflin... Baldwin...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 1 and 35.
Pennsylvania Turnpike near mile marker 58.
Interstate 79 in Pennsylvania between mile markers 22 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4040 7973 4039 7977 4031 7979 4029 7978
4028 7980 4026 7979 4024 7981 4023 7979
4020 7987 4018 7985 4016 7986 4016 7990
4013 7988 4010 8051 4037 8052 4043 7970
$$
07215
WGUS71 KPBZ 210537
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
137 AM EDT THU JUN 21 2018
PAC003-125-210547-
/O.EXP.KPBZ.FF.W.0028.000000T0000Z-180621T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-
137 AM EDT THU JUN 21 2018
...THE FLASH FLOOD WARNING FOR CENTRAL WASHINGTON AND SOUTHERN
ALLEGHENY COUNTIES WILL EXPIRE AT 145 AM EDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4040 7973 4039 7977 4031 7979 4029 7978
4028 7980 4026 7979 4024 7981 4023 7979
4020 7987 4018 7985 4016 7986 4016 7990
4013 7988 4010 8051 4037 8052 4043 7970
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:54 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 20, 6:54 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
654 PM EDT Wed Jun 20 2018
.SYNOPSIS...
A frontal boundary will remain in the region into the weekend
and will keep active weather in the forecast.
&&
.NEAR TERM /THROUGH THURSDAY/...
Shower and thunderstorm chances will continue until the
departure of an upper level shortwave tonight. Boundary remains
situated across the region, and actually bisects Allegheny
county as of this update. Steering level flow parallel to this
boundary, the aforementioned shortwave, and focused convergence
as a result of the front has supported training storms in
several counties in SW PA. Expect this threat to diminish over
the next few hours as the boundary shifts to the south and we
lose instability. Current timing of flash flood watch seems
appropriate, so no changes were made to headlines. Biggest
adjustments were made to PoPs and temperatures.
Lingering cloud cover with the boundary in the vicinity of the
upper Ohio Valley will likely hold temperatures up a few
degrees overnight.
Brief period of shortwave ridging should keep the bulk of
Thursday dry, before the boundary once against starts to move
northward in advance of approaching low pressure. Stayed near
seasonal averages for highs.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Precipitation chances will increase Thursday night and Friday
as a warm front approaches the region ahead of a deepening
midwest trough. Cloud cover may limit heating a bit more on Fri,
with temps in the 70s slightly below seasonal average. Surface
based convection looks unlikely based off model soundings but
kept a slight chance mention for storms as there looks to be
some elevated instability.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A strong low pressure system in the Central Plains will approach
the Great Lakes Region Fri night and Sat, with showers and
storms expected as it crosses. Given the expected negative tilt
of the system and strong forcing for ascent, the potential for
damaging wind gusts will need to be monitored despite the
less favorable timing of the sfc trough passage.
A subsequent shortwave trough could spell additional rain
chances on Sun before high pressure builds into the region on
Mon and Tue and erodes much of the low-level moisture.
Seasonable temperatures should continue into next week.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
Occasional restrictions in showers and storms will continue to
impact the terminals over the next several hours. MVFR with
brief IFR visibility is possible where any thunderstorm crosses
an airfield. Additional restrictions are possible overnight
where low level moisture remains with a mix of IFR and MVFR
fog/ceilings. Gradual improvement is expected into Thursday
morning as drier air moves in from the north.
Light nne winds will establish Thursday morning.
OUTLOOK...
A brief respite on Thursday will be followed by periodic
restrictions into the weekend as the front wavers across the OH
Valley region.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 10 PM EDT this evening for MDZ001.
OH...None.
PA...Flash Flood Watch until 10 PM EDT this evening for PAZ021-029-
031-073>076.
WV...Flash Flood Watch until 10 PM EDT this evening for WVZ002>004-
012-021-509>512.
&&Hazardous weather outlook, Jun 20, 11:31 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1131 AM EDT Wed Jun 20 2018 OHZ039>041-048-057-058-068-211545- Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Guernsey-Noble- 1131 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This Afternoon and Tonight. Locally heavy rainfall is expected this afternoon along a slow- moving front and could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ007>009-013-015-016-211545- Mercer-Venango-Forest-Lawrence-Clarion-Jefferson- 1131 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for northwest Pennsylvania, west central Pennsylvania and western Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ049-050-059-069-PAZ014-020-022-023-WVZ001-513-514-211545- Harrison-Jefferson-Belmont-Monroe-Butler-Beaver-Armstrong-Indiana- Hancock-Western Tucker-Eastern Tucker- 1131 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for east central Ohio, west central Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected this afternoon along a slow-moving front. Some storms could produce flash flooding and gusty wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-PAZ021-029-031-073>076-WVZ002>004-012-021-509>512-211545- Garrett-Allegheny-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston- 1131 AM EDT Wed Jun 20 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Maryland, southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected this afternoon along a slow-moving front. Some storms could produce flash flooding and gusty wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 20, 5:46 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
546 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM FLASH FLOOD 2 E IMPERIAL-ENLOW 40.45N 80.21W
06/20/2018 ALLEGHENY PA 911 CALL CENTER
BOTTOM OF MAHONEY RD IS COMPLETELY CLOSED
NEAR CLIFF MINE RD DUE TO FLOODING.
&&Local storm report, Jun 20, 5:50 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD UNIONTOWN 39.90N 79.73W
06/20/2018 FAYETTE PA 911 CALL CENTER
SEVERAL ROADS FLOODED AND CLOSED.
&&Local storm report, Jun 20, 5:58 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
558 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLASH FLOOD LATROBE 40.31N 79.39W
06/20/2018 WESTMORELAND PA 911 CALL CENTER
A NUMBER OF ROADS IN THE CITY OF LATROBE ARE
FLOODED; WATER ENTERING INTO THE BASEMENTS
OF SOME HOMES.
&&Local storm report, Jun 20, 6:01 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
601 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD DERRY 40.34N 79.30W
06/20/2018 WESTMORELAND PA 911 CALL CENTER
A NUMBER OF ROADS FLOODED; WATER ENTERING
THE BASEMENTS OF SOME HOMES.
&&Local storm report, Jun 20, 6:16 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
616 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 ENE NEW SALEM-BUFFING 39.94N 79.79W
06/20/2018 FAYETTE PA 911 CALL CENTER
A NUMBER OF FLOODED ROADWAYS AND WATER IS
ENTERING BASEMENTS OF SOME HOMES.
&&Local storm report, Jun 20, 7:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG 4 S MOUNT PLEASANT 40.12N 80.81W
06/20/2018 BELMONT OH EMERGENCY MNGR
ROOF RIPPED OFF A BARN ALONG HWY 250.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 10:53 AM EDT | Flash Flood Watch | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 11 hr |
| Jun 20, 1:09 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 3 hr |
| Jun 20, 3:24 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 2 hr |
| Jun 20, 4:17 PM EDT | Flash Flood Warning | PBZ | Allegheny | 88 min |
| Jun 20, 4:54 PM EDT | Flash Flood Warning | PBZ | Fayette | 4 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.